Research article Special Issues

Soliton solutions and periodic solutions for two models arises in mathematical physics

  • Received: 21 October 2021 Revised: 09 December 2021 Accepted: 16 December 2021 Published: 22 December 2021
  • MSC : 35Q51, 37K40, 35G20, 35Q60

  • We aimed in this paper to acquire the periodic wave solutions and soliton solutions and other solutions such as kink-wave solutions for the cubic nonlinear Schrödinger equation with repulsive delta potential ($ \delta $-NLSE) and complex coupled Higgs field equation via two mathematical methods Jacobi elliptic function method and generalized Kudryashov method. Some of these solutions are degenerated to solitary wave solutions and periodic wave solutions in the limit case. We also gave the meaning of these solutions physically and the numerical simulation by some figures.

    Citation: F. A. Mohammed, Mohammed K. Elboree. Soliton solutions and periodic solutions for two models arises in mathematical physics[J]. AIMS Mathematics, 2022, 7(3): 4439-4458. doi: 10.3934/math.2022247

    Related Papers:

  • We aimed in this paper to acquire the periodic wave solutions and soliton solutions and other solutions such as kink-wave solutions for the cubic nonlinear Schrödinger equation with repulsive delta potential ($ \delta $-NLSE) and complex coupled Higgs field equation via two mathematical methods Jacobi elliptic function method and generalized Kudryashov method. Some of these solutions are degenerated to solitary wave solutions and periodic wave solutions in the limit case. We also gave the meaning of these solutions physically and the numerical simulation by some figures.



    加载中


    [1] Y. Gurefe, E. Misirli, Y. Pandir, A. Sonmezoglu, M. Ekici, New exact solutions of the Davey-Stewartson equation with power-law nonlinearity, Bull. Malays. Math. Sci. Soc., 38 (2015), 1223–1234. https://doi.org/10.1007/s40840-014-0075-z doi: 10.1007/s40840-014-0075-z
    [2] M. Khalfallah, Exact traveling wave solutions of the Boussinesq-Burgers equation, Math. Comput. Model., 49 (2009), 666–671. https://doi.org/10.1016/j.mcm.2008.08.004 doi: 10.1016/j.mcm.2008.08.004
    [3] M. Khalfallah, New exact traveling wave solutions of the (3+1) dimensional Kadomtsev-Petviashvili (KP) equation, Commun. Nonlinear Sci. Numer. Simulat., 14 (2009), 1169–1175. https://doi.org/10.1016/j.cnsns.2007.11.010 doi: 10.1016/j.cnsns.2007.11.010
    [4] A. S. Abdel Rady, M. Khalfallah, On soliton solutions for Boussinesq-Burgers equations, Commun. Nonlinear Sci. Numer. Simulat., 15 (2010), 886–894. https://doi.org/10.1016/j.cnsns.2009.05.039 doi: 10.1016/j.cnsns.2009.05.039
    [5] A. S. Abdel Rady, E. S. Osman, M. Khalfallah, On soliton solutions for a generalized Hirota-Satsuma coupled KdV equation, Commun. Nonlinear Sci. Numer. Simul., 15 (2010), 264–274. https://doi.org/10.1016/j.cnsns.2009.03.011 doi: 10.1016/j.cnsns.2009.03.011
    [6] A. S. Abdel Rady, E. S. Osman, M. Khalfallah, The homogeneous balance method and its application to the Benjamin-Bona-Mahoney (BBM) equation, Appl. Math. Comput., 217 (2010), 1385–1390. https://doi.org/10.1016/j.amc.2009.05.027 doi: 10.1016/j.amc.2009.05.027
    [7] A. M. Wazwaz, New solitary wave solutions to the Kuramoto-Sivashinsky and the Kawahara equations, Appl. Math. Comput., 182 (2006), 1642–1650. https://doi.org/10.1016/j.amc.2006.06.002 doi: 10.1016/j.amc.2006.06.002
    [8] A. M. Wazwaz, New solitary wave solutions to the modified forms of Degasperis-Procesi and Camassa-Holm equations, Appl. Math. Comput., 186 (2007), 130–141. https://doi.org/10.1016/j.amc.2006.07.092 doi: 10.1016/j.amc.2006.07.092
    [9] R. Guo, J. Y. Song, H. T. Zhang, F. H. Qi, Soliton solutions, conservation laws and modulation instability for the discrete coupled modified Korteweg-de Vries equations, Mod. Phys. Lett. B, 32 (2018), 1850152. https://doi.org/10.1142/S021798491850152X doi: 10.1142/S021798491850152X
    [10] J. Weiss, M. Tabor, G. Carnevalle, The Painlevé property for partial differential equations, J. Math. Phys., 24 (1983), 522–526. https://doi.org/10.1063/1.525721 doi: 10.1063/1.525721
    [11] N. A. Kudryashov, Exact solutions of the generalized Kuramoto-Sivashinsky equation, Phys. Lett. A, 147 (1990), 287–291. https://doi.org/10.1016/0375-9601(90)90449-X doi: 10.1016/0375-9601(90)90449-X
    [12] W. X. Ma, Travelling wave solutions to a seventh order generalized KdV equation, Phys. Lett. A, 180 (1993), 221–224. https://doi.org/10.1016/0375-9601(93)90699-Z doi: 10.1016/0375-9601(93)90699-Z
    [13] S. Z. Rida, M. Khalfallah, New periodic wave and soliton solutions for a Kadomtsev-Petviashvili (KP) like equation coupled to a Schrödinger equation, Commun. Nonlinear Sci. Numer. Simul., 15 (2010), 2818–2827. https://doi.org/10.1016/j.cnsns.2009.10.024 doi: 10.1016/j.cnsns.2009.10.024
    [14] M. K. Elboree, The Jacobi elliptic function method and its application for two component BKP hierarchy equations, Comput. Math. Appl., 62 (2011), 4402–4414. https://doi.org/10.1016/j.camwa.2011.10.015 doi: 10.1016/j.camwa.2011.10.015
    [15] M. Mirzazadeh, M. Eslami, A. Biswas, Dispersive optical solitons by Kudryashov's method, Optik, 125 (2014), 6874–6880. https://doi.org/10.1016/j.ijleo.2014.02.044 doi: 10.1016/j.ijleo.2014.02.044
    [16] A. Neirameh, Exact analytical solutions for 3D-Gross-Pitaevskii equation with periodic potential by using the Kudryashov method, J. Egypt. Math. Soc., 24 (2016), 49–53. https://doi.org/10.1016/j.joems.2014.11.004 doi: 10.1016/j.joems.2014.11.004
    [17] H. O. Roshid, M. N. Alam, M. F. Hoque, M. A. Akbar, A new extended ($G'/G$)-expansion method to find exact traveling wave solutions of nonlinear evolution equations, Math. Stat., 1 (2013), 162–166.
    [18] M. N. Alam, M. A. Akbar, Some new exact traveling wave solutions to the simplified MCH equation and the (1+1)-dimensional combined KdV-mKdV equations, J. Assoc. Arab Univ. Basic Appl. Sci., 17 (2015), 6–13. https://doi.org/10.1016/j.jaubas.2013.12.001 doi: 10.1016/j.jaubas.2013.12.001
    [19] M. A. Akbar, N. H. M. Ali, M. T. Islam, Multiple closed form solutions to some fractional order nonlinear evolution equations in physics and plasma physics, AIMS Math., 4 (2019), 397–411. https://doi.org/10.3934/math.2019.3.397 doi: 10.3934/math.2019.3.397
    [20] H. O. Roshid, M. N. Alam, M. A. Akbar, Traveling wave solutions for fifth order (1+1)-dimensional Kaup-Kupershmidt equation with the help of exp($-\Phi(\eta)$)-expansion method, Walailak J. Sci. Tech., 12 (2015), 1063–1073.
    [21] M. N. Alam1, M. G. Hafez, M. A. Akbar, H. O. Roshid, Exact solutions to the (2+1)-dimensional Boussinesq equation via exp($-\Phi(\eta)$)-expansion method, J. Sci. Res., 7 (2015), 1–10.
    [22] S. T. Mohyud-Dina, T. Nawaz, E. Azhar, M. A. Akbar, Fractional sub-equation method to space-time fractional Calogero-Degasperis and potential Kadomtsev-Petviashvili equations, J. Taibah Uni. Sci., 11 (2017), 258–263. https://doi.org/10.1016/j.jtusci.2014.11.010 doi: 10.1016/j.jtusci.2014.11.010
    [23] I. Jaradata, M. Alquran, S. Momani, A. Biswas, Dark and singular optical solutions with dual-mode nonlinear Schrödinger's equation and Kerr-law nonlinearity, Optik, 172 (2018), 822–825. https://doi.org/10.1016/j.ijleo.2018.07.069 doi: 10.1016/j.ijleo.2018.07.069
    [24] M. Alquran, I. Jaradat, Multiplicative of dual-waves generated upon increasing the phase velocity parameter embedded in dual-mode Schr${\rm{\ddot d}}$inger with nonlinearity Kerr laws, Nonlinear Dyn., 96 (2019), 115–121. https://doi.org/10.1007/s11071-019-04778-0 doi: 10.1007/s11071-019-04778-0
    [25] T. A. Sulaiman, A. Yusuf, M. Alquran, Dynamics of optical solitons and nonautonomous complex wave solutions to the nonlinear Schrodinger equation with variable coefficients, Nonlinear Dyn., 104 (2021), 639–648. https://doi.org/10.1007/s11071-021-06284-8 doi: 10.1007/s11071-021-06284-8
    [26] M. Alquran, Optical bidirectional wave-solutions to new two-mode extension of the coupled KdV-Schrodinger equations, Opt. Quant. Electron., 53 (2021), 588. https://doi.org/10.1007/s11082-021-03245-8 doi: 10.1007/s11082-021-03245-8
    [27] M. Alquran, A. Jarrah, Jacobi elliptic function solutions for a two-mode KdV equation, J. King Saud Univ. Sci., 31 (2019), 485–489. https://doi.org/10.1016/j.jksus.2017.06.010 doi: 10.1016/j.jksus.2017.06.010
    [28] M. Al Ghabshi, E. V. Krishnan, M. Alquran1, K. Al-Khaled, Jacobi elliptic function solutions of a nonlinear Schrodinger equation in metamaterials, Nonlinear Stud., 24 (2017), 469–480.
    [29] M. Alquran, A. Jarrah, E.V. Krishnan, Solitary wave solutions of the phi-four equation and the breaking soliton system by means of Jacobi elliptic sine-cosine expansion method, Nonlinear Dyn. Syst. Theory, 18 (2018), 233–240.
    [30] L. Huang, J. Manafian, G. Singh, K. S. Nisar, M. K. M. Nasution, New lump and interaction soliton, N-soliton solutions and the LSP for the (3+1)-D potential-YTSF-like equation, Results Phys., 29 (2021), 104713. https://doi.org/10.1016/j.rinp.2021.104713 doi: 10.1016/j.rinp.2021.104713
    [31] Y. Z. Peng, Exact solutions for some nonlinear partial differential equations, Phys. Lett. A, 314 (2003), 401–408. https://doi.org/10.1016/S0375-9601(03)00909-5 doi: 10.1016/S0375-9601(03)00909-5
    [32] K. A. Gepreel, T. A. Nofal, A. A. Alasmari, Exact solutions for nonlinear integro-partial differential equations using the generalized Kudryashov method, J. Egypt. Math. Soc., 25 (2017), 438–444. https://doi.org/10.1016/j.joems.2017.09.001 doi: 10.1016/j.joems.2017.09.001
    [33] D. Baleanu, M. Inc, A. I. Aliyu, A. Yusuf, Optical solitons, nonlinear self-adjointness and conservation laws for the cubic nonlinear Shrödinger's equation with repulsive delta potential, Superlattices Microstruct., 111 (2017), 546–555. https://doi.org/10.1016/j.spmi.2017.07.010 doi: 10.1016/j.spmi.2017.07.010
    [34] R. H. Goodman, P. J. Holmes, M. I. Weinstein, Strong NLS soliton-defect interactions, Phys. D: Nonlinear Phenom., 192 (2004), 215–248. https://doi.org/10.1016/j.physd.2004.01.021 doi: 10.1016/j.physd.2004.01.021
    [35] H. Triki, A. M. Wazwaz, Combined optical solitary waves of the Fokas-Lenells equation, Waves Random Complex Media, 27 (2017), 587–593. https://doi.org/10.1080/17455030.2017.1285449 doi: 10.1080/17455030.2017.1285449
    [36] L. H. Zhang, Travelling wave solutions for the generalized Zakharov-Kuznetsov equation with higher-order nonlinear terms, Appl. Math. Comput., 208 (2009), 144–155. https://doi.org/10.1016/j.amc.2008.11.020 doi: 10.1016/j.amc.2008.11.020
    [37] M. A. Abdelkawy, A. H. Bhrawy, E. Zerrad, A. Biswas, Application of tanh method to complex coupled nonlinear evolution equations, Acta Phys. Pol. A, 129 (2016), 278–283. http://dx.doi.org/10.12693/APhysPolA.129.278 doi: 10.12693/APhysPolA.129.278
    [38] M. Tajiri, On N-soliton solutions of coupled Higgs field equations, J. Phys. Soc. Japan, 52 (1983), 2277–2280.
    [39] Y. C. Hon, E. G. Fan, A series of exact solutions for coupled Higgs field equation and coupled Schrödinger-Boussinesq equation, Nonlinear Anal.: Theory Methods Appl., 71 (2009), 3501–3508. https://doi.org/10.1016/j.na.2009.02.029 doi: 10.1016/j.na.2009.02.029
    [40] S. Kumar, K. Singh, R. K. Gupta, Coupled Higgs field equation and Hamiltonian amplitude equation: Lie classical approach and (G' /G)-expansion method, Pramana J. Phys., 79 (2012), 41–60. https://doi.org/10.1007/s12043-012-0284-7 doi: 10.1007/s12043-012-0284-7
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1481) PDF downloads(67) Cited by(2)

Article outline

Figures and Tables

Figures(10)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog